MAUDE Adverse Event Report: SPINAL KINETICS M6 CERVICAL; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6 CERVICAL; ARTIFICIAL CERVICAL DISC
Model Number CDM-625
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has been returned for investigation and is pending completion.Based on the inspection of the retrieved m6-c, in the absence of additional clinical data or interim radiographs, the cause of this event was unclear.It is unknown if infection was suspected or confirmed, which may have contributed to the observed osteolysis at the adjacent level.While some in vivo damage was noted on the core, the majority of the damage appeared to be extraction damage.Due to the extent of the extraction damage and lack of additional clinical or radiographic information, it is unclear if this device had failed mechanically at the time of removal.Further, mechanical failure and osteolysis of the m6-c at the adjacent level likely contributed to the removal of this device.Rmf 0003 rev 39 line 12.22.- migration/loosening, acute requiring additional surgery, with explantation, involving patient with multiple cervical spinal implants.Rmf 0003 rev 39 line 12.73.4.- resorption or osteolysis, without infection/infected abscess/infected cyst, leading to surgical intervention with explantation.Rmf 0003 rev 39 line 12.75 - device explanted.The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The devices met the m6-c product specification including the axial stiffness and flexural resistance specifications.
 
Event or Problem Description
It was reported that there was a removal of c3/4 and c4/5 m6-c implanted in 2021 - south african patient - probably first implanted there.
 
Additional Manufacturer Narrative
Device has been returned for investigation and is pending completion.
 
Event or Problem Description

Brand Name
M6 CERVICAL
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer Contact
avinash thite
501 mercury dr
sunnyvale, CA 94085
MDR Report Key20304354
Report Number3004987282-2024-00030
Device Sequence Number15389754
Product Code MJO
UDI-Device Identifier00812388030018
UDI-Public00812388030018
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2024
Device Model NumberCDM-625
Device Catalogue NumberFG0005-10
Device Lot Number1277328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight76 KG